| Model Number |
N/A |
| Medical Device Problem Code |
Kinked (1339)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device was returned to the manufacturing facility for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file did not find any other report with the involved product code/lot# combination.The user facility reported similar events from the same product code/lot number combination.See mdrs 3013394970-2017-00337 and 3013394970-2017-00338.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
Event or Problem Description
The user facility reported that the angioseal was prepped per ifu and upon advancing device over.035" wire, it was noticed that there was a kink in the entry sheath.It was reported that the patient condition was stable.It was reported that the procedure outcome was successful.Additional information was received on 8/15/2017: the blood loss was not greater than 250cc.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation.A used 6 fr angio-seal vip arteriotomy locator and sheath was returned for product analysis.No additional components were returned.The sample was subjected to visual analysis were a blood like substance was found along the hemostatic sheath and arteriotomy locator.The hemostatic sheath was mated with an arteriotomy locator.There were no gross kinks that could be observed along the sheath or arteriotomy locator.The arteriotomy locator was then removed from the hemostatic sheath and examined for any kink or ben.No kink or bend was found.No deformation was found in the material of either the hemostatic sheath or arteriotomy locator that indicated a kink or bend had occurred.Based on the evaluation performed the complaint could not be confirmed.There is no evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.